Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.

The theorem of Thomson and Tait and natural families of trajectories
Edward Kasner.
Trans. Amer. Math. Soc. 11 (1910), 121-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500857
The introduction of ideal elements and a new definition of projective $n$-space
Frederick William Owens.
Trans. Amer. Math. Soc. 11 (1910), 141-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500858
The group of classes of congruent quadratic integers with respect to a composite ideal modulus
Arthur Ranum.
Trans. Amer. Math. Soc. 11 (1910), 172-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500859
A simplified treatment of the regular singular point
George D. Birkhoff.
Trans. Amer. Math. Soc. 11 (1910), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500860
The strain of a gravitating, compressible elastic sphere
L. M. Hoskins.
Trans. Amer. Math. Soc. 11 (1910), 203-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500861